Alert archive / California / Wind Advisories in 2022

Wind Advisory 11, NWS Reno, NV

April 30, 20229 counties in California; 7 counties in Nevada

NWS Reno, NV issued this wind advisory at Apr 30, 2022, 8:23 AM PDT for 9 counties in California; 7 counties in Nevada. It took effect at May 2, 2022, 7:00 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2022, 8:23 AM PDT (15:23 UTC)
In effect from
May 2, 2022, 7:00 AM PDT
Expired
May 2, 2022, 8:00 PM PDT
In force
13 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Modoc County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 39 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 3.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2022-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2022-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3991 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS75 KREV 301523
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
823 AM PDT Sat Apr 30 2022

CAZ070-071-NVZ005-020000-
/O.NEW.KREV.WI.Y.0011.220502T1400Z-220503T0300Z/
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Portola, Susanville, Westwood, Sierraville, Loyalton, Empire, 
and Gerlach
823 AM PDT Sat Apr 30 2022

...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM PDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts in wind prone locations. 

* WHERE...Surprise Valley California, Lassen-Eastern Plumas- 
  Eastern Sierra Counties and Northern Washoe County.

* WHEN...From 7 AM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ072-NVZ002>004-020000-
/O.NEW.KREV.WI.Y.0011.220502T1800Z-220503T0300Z/
Greater Lake Tahoe Area-Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, Incline Village, Sparks, 
Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
823 AM PDT Sat Apr 30 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.
  Locally stronger gusts in wind prone locations. Sierra ridge 
  wind gusts near 100 mph. Waves 2 to 4 feet on area lakes.
 
* WHERE...Greater Lake Tahoe Area, Greater Reno-Carson City- 
  Minden Area and Western Nevada Basin and Range including 
  Pyramid Lake.

* WHEN...From 11 AM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Small boats, kayaks, and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve. 

* ADDITIONAL DETAILS...Choppy conditions for Lake Tahoe and
  Pyramid Lake with waves 2 to 4 feet possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ073-NVZ001-020000-
/O.NEW.KREV.WI.Y.0011.220502T2000Z-220503T0300Z/
Mono County-Mineral and Southern Lyon Counties-
Including the cities of Bridgeport, Coleville, Lee Vining, 
Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, 
and Schurz
823 AM PDT Sat Apr 30 2022

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts in wind prone locations. Ridge 
  wind gusts 75-90 mph. 

* WHERE...Mineral and Southern Lyon Counties and Mono County.

* WHEN...From 1 PM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
2 follow-up statements
666 
WWUS75 KREV 012153
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
253 PM PDT Sun May 1 2022

CAZ070-071-NVZ005-030300-
/O.CON.KREV.WI.Y.0011.220502T1400Z-220503T0300Z/
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Portola, Susanville, Westwood, Sierraville, Loyalton, Empire, 
and Gerlach
253 PM PDT Sun May 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM PDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts in wind prone locations.

* WHERE...Surprise Valley California, Lassen-Eastern Plumas- 
  Eastern Sierra Counties and Northern Washoe County.

* WHEN...From 7 AM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ072-NVZ002>004-030300-
/O.CON.KREV.WI.Y.0011.220502T1800Z-220503T0300Z/
Greater Lake Tahoe Area-Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, Incline Village, Sparks, 
Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
253 PM PDT Sun May 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph 
  expected. Locally stronger gusts in wind prone locations. 
  Sierra ridge wind gusts near 100 mph. Waves 2 to 4 feet on 
  area lakes.

* WHERE...Greater Lake Tahoe Area, Greater Reno-Carson City- 
  Minden Area and Western Nevada Basin and Range including 
  Pyramid Lake.

* WHEN...From 11 AM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Small boats, kayaks, and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

* ADDITIONAL DETAILS...Choppy conditions for Lake Tahoe and 
  Pyramid Lake with waves 2 to 4 feet possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ073-NVZ001-030300-
/O.CON.KREV.WI.Y.0011.220502T2000Z-220503T0300Z/
Mono County-Mineral and Southern Lyon Counties-
Including the cities of Bridgeport, Coleville, Lee Vining, 
Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, 
and Schurz
253 PM PDT Sun May 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected. Locally stronger gusts in wind prone locations. 
  Ridge wind gusts 75-90 mph.

* WHERE...Mineral and Southern Lyon Counties and Mono County.

* WHEN...From 1 PM to 8 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
987 
WWUS75 KREV 020957
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
257 AM PDT Mon May 2 2022

CAZ070-071-NVZ005-030300-
/O.CON.KREV.WI.Y.0011.220502T1400Z-220503T0300Z/
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell, 
Portola, Susanville, Westwood, Sierraville, Loyalton, Empire, 
and Gerlach
257 AM PDT Mon May 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph  
  expected.

* WHERE...Surprise Valley California, Lassen-Eastern Plumas- 
  Eastern Sierra Counties and Northern Washoe County.

* WHEN...From 7 AM this morning to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS: Travel restrictions for high profile
  vehicles are possible. Check with CalTrans and NDOT for the 
  latest on road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ072-NVZ002>004-030300-
/O.CON.KREV.WI.Y.0011.220502T1800Z-220503T0300Z/
Greater Lake Tahoe Area-Greater Reno-Carson City-Minden Area-
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, Incline Village, Sparks, 
Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
257 AM PDT Mon May 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.
  Locally stronger gusts in wind prone locations. Sierra ridge
  wind gusts near 100 mph. Waves 2 to 4 feet on Pyramid Lake and 
  Lake Tahoe.

* WHERE...Greater Lake Tahoe Area, Greater Reno-Carson City- 
  Minden Area and Western Nevada Basin and Range including 
  Pyramid Lake.

* WHEN...From 11 AM this morning to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Choppy conditions for Lake Tahoe and
  Pyramid Lake with waves 2 to 4 feet expected. Travel 
  restrictions for high profile vehicles are possible. Check with 
  CalTrans and NDOT for the latest on road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

CAZ073-NVZ001-030300-
/O.CON.KREV.WI.Y.0011.220502T2000Z-220503T0300Z/
Mono County-Mineral and Southern Lyon Counties-
Including the cities of Bridgeport, Coleville, Lee Vining, 
Mammoth Lakes, Hawthorne, Yerington, Smith Valley, Mina, 
and Schurz
257 AM PDT Mon May 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected.
  Locally stronger gusts in wind prone locations. Sierra ridge
  wind gusts near 100 mph.

* WHERE...Mineral and Southern Lyon Counties and Mono County.

* WHEN...From 1 PM this afternoon to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS: Travel restrictions for high profile
  vehicles are possible. Check with CalTrans and NDOT for the 
  latest on road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Apr 30, 2:24 AM PDT, 5 hours 59 minutes earlier.

Area forecast discussion, Apr 30, 2:24 AM PDT, 5 hours 59 minutes before
Area Forecast Discussion
National Weather Service Reno NV
224 AM PDT Sat Apr 30 2022

.SYNOPSIS...

A "slider-like" system will bring breezy winds this weekend along
with a few light showers today into Sunday morning. Isolated
thunderstorms are possible north of Lovelock and Gerlach this
afternoon and evening. Stronger winds are expected Monday with
travel and recreation impacts likely along with increased fire
danger. Additional storms are possible through the second week of
May as the progressive pattern continues.

&&

.SHORT TERM...

Few changes to the forecast this weekend. Seasonably warm today,
though clouds and wind will be on the increase ahead of our next
system. Southwest wind gusts look primarily to remain under 35 mph
today in valley locations per ensemble meteograms so not a major
wind event but enough to bring choppy condition to area lakes. It
may be a good idea to save any lake recreation for another day.
700 mb winds around 20-30 kts would translate for gusts over
Sierra ridgelines around 45-55 mph. Localized areas of blowing
dust are possible today downwind of the Carson Sink, including
portions of US- 50, US-95, and I-80.

Lift along the leading edge of the associated cold frontal boundary
will produce light showers in far northern CA/NV near the Oregon
border this afternoon and evening. Precipitation chances to spread
south overnight as the main low follows. This system has a
"slider-like" look to it with the best precipitation chances from
western Nevada eastward, predominately north of US-50. Even with
this, the qpf amounts look fairly meager with ensembles hinting at
sprinkles up to a tenth of an inch. There are low end (10-20%)
chances for thunderstorms this afternoon into early evening,
primarily for areas near the Oregon border.

Breezy, post-frontal north to northeast winds to follow on Sunday
with slightly cooler temperatures. A few showers may linger for
areas near and east of US-95 Sunday morning; otherwise, it will
be dry. -Dawn

.LONG TERM...Monday through next week...

...WINDY MONDAY...

Low pressure moving into the northwest CONUS will push a stout but
mainly dry cold front through northeast CA and western NV on Monday,
bringing strong west to northwest winds. Around 80% of EPS members
in the immediate lee of the Sierra (proxy for wind prone areas) now
exceed 50 mph for gusts Monday, with 35-50 mph for many other areas
per blended guidance. Meanwhile, the EPS extreme forecast index
(EFI) shows a signal for a notable, although not unheard of, wind
event for this time of year. With all this in mind, winds have been
beefed up for Monday and advisory statements for wind-related
impacts and dangerous lake chop Monday are likely either later today
or tomorrow. If you are planning lake recreation or travel,
especially in a high-profile vehicle, be prepared for adverse
conditions to develop by mid-morning to early afternoon Monday.

As for precipitation chances Monday, they look quite anemic from
Susanville and Gerlach south with the main area of forcing and
deeper moisture with the northwest CONUS low remaining near or north
of the Nevada/Oregon border.

Tuesday will start out colder than Monday morning for most spots as
the western side of the aforementioned low's cold pool moves
overhead. However, the main colder air punch aloft looks to exit
into the eastern Great Basin by later in the day so eastern CA and
far western NV may not see much difference in afternoon temperatures
between Monday and Tuesday. Wednesday should be mostly sunny with
temperatures jumping to about 10 degrees above average, or into the
mid 60s to lower 70s for Sierra valleys and mid to upper 70s for
lower valleys.

Thursday and Friday, substantial differences pop up between the GEFS
and EPS suites as most of the EPS members keep troughing well north
of the region while the GEFS has ~40% of its members bringing a
trough much farther south for shower chances and much colder
temperatures. This means highs late week are of lower confidence
with the possible range between the 60s and lower 80s for western NV
valleys. Also, precipitation chances range from near zero in many
EPS runs to a 30-60% chance for showers across northeast CA and
northwest NV. Keep these large ranges in temperatures and precip
chances in mind and don't be overly reliant on the deterministic
forecast values for late next week. -Snyder

&&

.AVIATION...

Winds will be on the increase today ahead of an incoming "slider-
like" system. FL100 westerly winds will be sustained 20-30kts, with
surface winds at terminal sites peaking around 25 kts this afternoon
and early evening. This may bring moderate turbulence and some
mountain wave activity along and east of the Sierra crest.
Localized areas of blowing dust will be possible this afternoon
and evening downwind of the Carson Sink but widespread dust
remains less of a concern due to sustained winds on the lower end
of what is needed to loft substantial particulate matter.

This system will also bring chances for light showers today near
the Oregon border with chances spreading south into the evening
and overnight hours. Best chances will remain in western Nevada
eastward, north of US-50 in the pre-dawn hours Sunday morning,
then near and east of US-95 through 18z Sunday before clearing.
There may be some mountain top obscuration due to lowering CIGS. A
10-20% chance for thunderstorms exists for areas near the Oregon
border this afternoon and evening as well.

Breezy northerly winds to follow on Sunday, strongest near and east
of US-95 where gusts may reach 20-25 kts at times. -Dawn

&&

.REV Watches/Warnings/Advisories...
NV...None.
CA...None.
&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Special weather statement, Apr 30, 3:16 AM PDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service RENO NV
316 AM PDT Sat Apr 30 2022

CAZ070>073-NVZ001>005-010000-
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County-
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell,
Portola, Susanville, Westwood, Sierraville, Loyalton,
South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport,
Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington,
Smith Valley, Mina, Schurz, Stateline, Glenbrook,
Incline Village, Sparks, Verdi, Gardnerville, Virginia City,
Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire,
and Gerlach
316 AM PDT Sat Apr 30 2022

...More wind with light showers on the way...

-Today into Sunday-

A quick-moving system will sweep through the Sierra and western
Nevada today into Sunday bringing breezy southwest to west winds
today, and northerly winds Sunday. The winds will result in choppy
lake conditions this afternoon and early evening and it may be a
good idea to save lake recreation for another day. Localized areas
of blowing dust are possible downwind of the Carson Sink, possibly
affecting I-80, US-95, and US-50.

Light showers and isolated thunderstorms will form near the
Oregon border today, with showers spreading south along the I-80
corridor overnight. A few showers may linger early Sunday morning
near and east of US-95. Liquid totals will be minimal -- a few
sprinkles up to a tenth of an inch.

-Windy Monday-

Yup, more wind on Monday, and winds will be stronger. Confidence
is high for widespread southwest to northwest wind gusts 35 to 50
mph, locally higher in wind prone locations. There is potential
for downslope enhancement of the wind gusts, which would boost the
peak wind gusts for canyons along the US-395/I-580 corridor from
Susanville south to Mammoth.

Travel impacts are nearly certain with high profile vehicle
restrictions and rough air for aviators. Be sure to check with
NDOT/CalTrans for road conditions and with your airline for flight
details. Choppy lakes and possible ski area impacts are also
expected, along with more widespread areas of blowing dust into
the central Nevada Basin and Range.

While a few light showers are possible near the Oregon border on
Monday, elsewhere conditions will be very dry along with the
gusty winds, leading to increased fire weather danger. Avoid
activities which could ignite a spark.

http://weather.gov/reno

Nearby

Wind Advisories in California, 2022Wind Advisories in Nevada, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.